# SDR DL767970320

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111DN
- Make and model: Boeing 767232
- Aircraft serial: 22223
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controler
- Part number: 285T002914
- Condition: Failed
- Location: Cabin
- Component: 285T002914
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, UNABLE TO PRESSURIZE CABIN.  TROUBLE SHOOTING IN PROGRESS.  REPLACED EQUIPMENT COOLING SYSTEM CONTROLLER.  SYSTEM CHECKS NORMAL.
